I'm trying to tiltrate off of Baclofen and I need to do it safely, I have Spinal Stenosis all through my spine now with osteophytes. I found this drug to be more helpful than my other medication but there is too many cons. I wish I never started it.
Please, get your doctor involved in your titration. I must agree, Baclofen is a wonderful medication, but as you've found out, it's side effects can outweigh the benefits. Just go very slowly off of Baclofen. Make sure your doctor knows what you are doing.
May I ask what side effect is making you want off of it? (if you don't want to answer, no pressure, no problem) I had a side effect that I could no longer handle, vomitting. I couldn't keep anything in me! But, I found it to be THE BEST medication before the side effects kicked in so badly.
Do you find it to work well for you? How many miligrams are you currently on? That answer is important, for a titrating schedule.
Best wishes and I really feel for you,
Sorry I worked until 11 Pm last night, so wasn't online. You may be having all the side effects because you have increased your dose. It would help to know what you are taking to judge how to help you. Your doc should be in on this, it would be better for you. Since its not a controlled med I doubt they'll be too much trouble from him if you tell him you took more. You can friend me then pq me, I don't have that blocked. I'd be curious to see if your side effects decreased as you get back to what is prescribed.
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2014 • 2 answers
Posted 11 May 2014 • 2 answers
Hi! I am 39 years old.. I was diagnosed with Lower Lumbar Spinal Stenosis over 6 years ago. I had 3?
Posted 14 May 2014 • 4 answers
Posted 4 Mar 2016 • 2 answers
Posted 2 Aug 2016 • 1 answer